# SDR CA150501010

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 707 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Te Flaps
- Part time: 2,032 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN FLAPS WERE SELECTED TO POSITION 2, THERE WAS A FLAP ASYMMETRY AND THE FLAPS SHUTDOWN, THE NR 1 FLAP POSITION SENSOR FAILED AND WAS THE CAUSE OF THE FAULT, IT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
